Translator Disclaimer
March/April 2017 Positive semiclassical states for a fractional Schrödinger-Poisson system
Edwin G. Murcia, Gaetano Siciliano
Differential Integral Equations 30(3/4): 231-258 (March/April 2017).

Abstract

We consider a fractional Schrödinger-Poisson system in the whole space $\mathbb R^{N}$ in presence of a positive potential and depending on a small positive parameter $\varepsilon.$ We show that, for suitably small $\varepsilon$ (i.e., in the ``semiclassical limit'') the number of positive solutions is estimated below by the Ljusternick-Schnirelmann category of the set of minima of the potential.

Citation

Download Citation

Edwin G. Murcia. Gaetano Siciliano. "Positive semiclassical states for a fractional Schrödinger-Poisson system." Differential Integral Equations 30 (3/4) 231 - 258, March/April 2017.

Information

Published: March/April 2017
First available in Project Euclid: 18 February 2017

zbMATH: 06738549
MathSciNet: MR3611500

Subjects:
Primary: 35A15, 35S05, 74G35

Rights: Copyright © 2017 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 3/4 • March/April 2017
Back to Top